# SDR QXEA2010051700302

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 21,931 hours, 22,704 cycles
- Engine: Pwc PW150A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Condition: Migrated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD - BEARING ON NR 1 NACELLE FOR TOP ALTERNATE EXTENSION ACTUATOR ROD END HAS MIGRATED OUT.  REPAIRED THE ALTERNATE EXTENSION ACTUATOR ATTACHMENT HOLE ON LT NACELLE TO WING SPAR ATTACHMENT FITTING IAW -8 400 RD 8/4-54-667 STEPS 1 THRU 3.  PERFORMED HFEC OF REWORKED HOLE FOR CRACKS IAW NDTM PART 6 51-00-01, REF RD 8/4-54-667, STEP 4, NO CRACKS NOTED.  COMPLETED STEPS 5&6 OF RD 8/4-54-667.  FABRICATED REPAIR BUSHING IAW  RD 8/4-54-667 SHEET 4 STEP 7.  COMPLETED REPAIR IAW RD 8/4-54-667 STEPS 9 AND 10 OF SHT 4.
